I ordered one jar after the sales video as I am dealing with some gastritis issues and did not want to get back on PPI (proton pump inhibitor). On day 2, I noticed my stool started to harden and get dark. On day 3 (today), I was severely constipated, in much pain and was having hot flashes. I had gone to the ER. While at the ER I was finally able to have a bowel movement. The doctor asked if there was anything I had taken or eaten and the only item was Prebiothrive. He recommended I stay off of it and get back on PPI (proton pump inhibitor) for the gastritis issue.
Please be careful using this product. I don’t think I will take it for a while until I can do more research. I will also look to speak to someone at Prebiothrive for some possible explanation.
Bottom Line: No, I would not recommend this to a friend
24 people found it helpfulLink to this Review
Hi Alex, Aria from Gundry MD here. Thank you so much for taking the time to let us know about your experience with Prebiothrive. First off, I am so sorry to hear that you had this experience while on Prebiothrive. This sounds like an incredibly uncomfortable experience but I can assure you that this is not a common occurrence. This prebiotic supplement is designed to help support digestive health, and strengthen your immune system. In addition, it is meant to improve digestive comfort and feelings of wellness.
I am so sorry that you did not have this experience. I would like to emphasize that we do always suggest that our customers consult their primary physician prior to beginning any new product, to ensure that they do not experience any interactions with other medications they may be taking. I would be more than happy to issue you a full refund just for giving our product a try, just email me at Aria@Gundrymd.com and I can begin the refund process right away. I look forward to hearing from you and making this right!